# SDR FDEA201807171733

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP O/B FWD (WING SIDE) PIVOT HOLE BORE FOUND WITH CORROSION. HINGE LOWER MOUNT O/B HOLE BORE (NR 3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE: DIAMETER 0.582", FINAL HOLE DIAMETER:  0.630" MAXIMUM ALLOWABLE HOLE DIAMETER: 0.584" SHOULDER BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341019 P1 STEP 1A AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
